# SDR IPXA2016050302904

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 15,693 hours, 10,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS OVER ENTRY DOOR NOT ON WITH GEAR DOWN.   R & R EMERGENCY POWER SUPPLY, OPS CHECKED OK IAW AMM 33-51-14-0401.
